MathSciNet Relay Station
MathSciNet bibliographic data
MR1773794 (2001f:47082) 47F05 (35P05 81Q10)
Danilov, L. I. Absolute continuity of the spectrum of a periodic Dirac operator. (Russian) Differ. Uravn. 36 (2000), no. 2, 233--240, 287; translation in Differ. Equ. 36 (2000), no. 2, 262–271
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement